| Catalog Number |
8000021002 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 6 events were reported for this quarter.Product return status: 5 devices had investigation types that have not yet been determined.1 device was received.Additional information: 6 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 6 events for the failure: incorrect measurement.6 events had no health consequences or impact.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30 2025.This report summarizes 6 events for the failure: incorrect measurement.- 5 events had no health consequences or impact.- 1 event had prolonged surgery.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 0008010177-2025-99008.Supplemental rationale.Corrected data: b5, h6, h11.6 previously reported events were included in this follow-up record.Product return status.2 devices were evaluated using data provided by the user or third party.4 devices were not available for evaluation.Evaluation findings (results/components).5 devices: no device problem found / part/component/sub-assembly term not applicable 1 device: no findings available / part/component/sub-assembly term not applicable.Product disposition.6 devices: product not received.